Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Concern about boyfriends med mix Little Bird KK

Posted by Zyprexa on September 3, 2008, at 1:37:14

In reply to Concern about boyfriends med mix, posted by Little Bird KK on August 26, 2008, at 0:45:15

I think its the Abilify. Also the high dose. When I was on Abilify it made me nervous, anxious, tired low energy, unable to sleep. Its a very high dose, I only made it up to 15mg, and that was where I felt the worse. I can't even imagine 30mg, although my doc was mentioning it, I refused. When I was on abilify, I felt psychotic and was very psychotic. I could not function at work and lost my job.

So, I think you should try losing the abilify. The longer you take it the longer it takes to recuperate. You don't feel beter at first and some times worse after you quit.

Maybe try the seroquel. I take zyprexa and perphenazine. I took abilify for 6 months at the longest trial. When I took it for a 2 week trial it took 6 weeks before I was feeling normal again.

I not saying what happened to me will or is happening to your boyfreind. But thats my experience. Some people say it works for them!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[850025]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Zyprexa thread:848344
URL: http://www.dr-bob.org/babble/20080822/msgs/850025.html